Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA171 Representation theory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 17.

2014

Evseev, Anton and Paget, Rowena E. and Wildon, Mark (2014) Character deflations and a generalization of the Murnaghan--Nakayama rule. Journal of Group Theory, 17 (6). pp. 1035-1070. (Full text available)
[img]
Preview

Grabowski, Jan and Launois, Stephane (2014) Graded quantum cluster algebras and an application to quantum Grassmannians. Proceedings of the London Mathematical Society, 109 (3). pp. 697-732. ISSN 0024-6115. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hone, Andrew N.W. and Inoue, Rei (2014) Discrete Painlevé equations from Y-systems. Journal of Physics A: Mathematical and Theoretical . ISSN 1751-8113. (Submitted) (Full text available)
[img]
Preview

Paget, Rowena E. and Wildon, Mark (2014) Minimal and maximal constituents of twisted Foulkes characters. unspecified . (Submitted) (Full text available)
[img]
Preview

Paget, Rowena E. and de Boeck, Melanie (2014) Decompositions of some twisted Foulkes characters. Arxiv.org. (Unpublished) (Full text available)
[img]
Preview

2013

Fleischmann, Peter and Woodcock, Chris F. (2013) Galois ring extensions and localized modular rings of invariants of p-groups. Transformation Groups, 18 (1). pp. 131-147. ISSN 1083-4362 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter and Woodcock, Chris F. (2013) Universal Galois algebras and cohomology of p-groups. Journal of Pure and Applied Algebra, 217 (3). pp. 530-545. ISSN 0022-4049. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Launois, Stephane and Lopes, Samuel A. (2013) Classification of factorial generalized down–up algebras. Journal of Algebra, 396 . pp. 184-206. ISSN 0021-8693. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Towers, Matthew (2013) Cohomology of Products and Coproducts of Augmented Algebras. Algebras and Representation Theory, 16 (1). pp. 251-274. ISSN 1386-923X. (Full text available)
[img]
Preview

Towers, Matthew (2013) Poisson and Hochschild cohomology and the semiclassical limit. arXiv . (In press) (Full text available)
[img]
Preview

2011

Grabowski, Jan and Launois, Stephane (2011) Quantum Cluster Algebra Structures on Quantum Grassmannians and their Quantum Schubert Cells: The Finite-type Cases. International Mathematics Research Notices (10). pp. 2230-2262. ISSN 1073-7928. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Paget, Rowena E. and Wildon, Mark (2011) Set families and Foulkes modules. Journal of Algebraic Combinatorics, 34 (3). pp. 525-544. ISSN 0925-9899. (Full text available)
[img]
Preview

Scherotzke, Sarah and Towers, Matthew (2011) Rank varieties for Hopf algebras. Journal of Pure and Applied Algebra, 215 (5). pp. 829-838. ISSN 00224049. (Full text available)
[img]
Preview

2010

Elmer, Jonathan and Fleischmann, Peter (2010) On the Depth of Modular Invariant Rings for the Groups Cp x Cp. In: Campbell, Eddy and Helminck, Aloysius G. and Hanspeter, Kraft and Wehlau, David L., eds. Symmetry and Spaces: In Honor of Gerry Schwarz. Progress in Mathematics , 278 . Birkhäuser, Boston, pp. 45-61. ISBN 9780817648749. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2009

Bell, Jason and Launois, Stephane and Nguyen, N. (2009) Dimension and enumeration of primitive ideals in quantum algebras. Journal of Algebraic Combinatorics, 29 (3). pp. 269-294. ISSN 0925-9899 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1999

Hojjatoleslami, Ali and Kruggel, F. and von Cramon, D. Yves (1999) Segmentation of white matter lesions from volumetric MR images. Medical Image Computing and Computer-Assisted Intervention (MICCAI - 1999), 1679/1999 . pp. 52-61. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1998

Hojjatoleslami, Ali and Kittler, Josef (1998) Region Growing: A New Approach. IEEE Transactions on Image Processing, 7 (7). 1079 -1084. ISSN 1057-7149 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Thu Sep 3 22:15:28 2015 BST.